Drug rashes and reactions

  • slide 11
  • Prof. Hirschel

    没有评分

1/11 Drug rashes

All antiretroviral drugs can cause drug rashes, in decreasing order of frequency: navirapine, efavirenz, abacavir, antiproteases, ddl, 3-TC etc.Drugs against OIs, inparticular cotrimoxazoleContinuous spectrum from trivial to lethal - Drug rash - DRESS syndrome (drug rash, eosinophilia, systemic symptopms) - Toxic epidermal necrolysis (TEN) . Stevens-Johnson syndrome (5% mortality) . Lyell syndrome (25% mortality)

2/11 Maculo-papular drug rash

Maculo-papular drug rash due to cotrimoxazole in a patient with Pneumocystis jaroveci pneumonia

3/11 Maculo-papular drug rash due to efavirenz

Maculo-papular drug rash due to efavirenz

4/11 Drug rash with eosinophilia and systemic syndrome (DRESS), here due to abacavir

Drug rash with eosinophilia and systemic syndrome (DRESS), here due to abacavir.

5/11 Abacavir hypersensitivity (confirmed by skin test), and HLA*B5701

Abacavir hypersensitivity (confirmed by skin test), and HLA*B5701

6/11 Toxic epidermal necrolysis (TEN): Lyell's syndrome

Toxic epidermal necrolysis (TEN): Lyell's syndrome. - Large denuded areas, burn-like.- Histology: apoptosis of keratinocytes.- On slight lateral pressure, the superficial skin layers slip free from the underlying tissues (Nikolski's sign).

7/11 Toxic epidermal necrolysis: Stevens-Johnson Syndrome

Toxic epidermal necrolysis (TEN): Stevens- Johnson Syndrome (SJS). Mucosal involvement in SJS is characteristic: Mouth, eyes, genitals.

8/11 Stevens-Johnson and Lyell syndromes may co-exist

Stevens-Johnson and Lyell syndromes may co-exist, as seen here. Maculo-papules Bullae involving 10% of body surface.

9/11 Stevens-Johnson Syndrome on black skin

Stevens-Johnson Syndrome on black skin

10/11 Stevens-Johnson syndrome

11 days after starting HAART containing nevirapine, this 11 year old boy presented with Stevens-Johnson syndrome. Liver toxicity is often also present, though not in this case.

11/11 Histology of a nodule due to s.c. injection of enfurvitide. Granulome annulaire- Hématoxyline-éosine.

Histology of a nodule due to s.c. injection of enfurvitide.

返回顶部

免责申明

Image published with the permission of contributor and AIDS-images.ch